# SDR DLL10991136

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEET METAL ON TOP OF LEFT WING SECOND CANOE FITTING OUTBOARD FROM WING ROOT.  REPAIRED PER ERA OR SRM AS APPLICABLE.
